High Wind, Le Flore
- When
- November 27, 8:35 PM CST to 10:15 PM CST
- Where
- Le Flore forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
The Oklahoma Mesonet station near Panama measured 63 mph wind gusts.
1 high wind, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 27, 8:13 PM CST, 22 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
813 PM CST SUN NOV 27 2005
.UPDATE...
JUST ISSUED UPDATED FORECAST TO CLEAR REMAINING COUNTIES FROM
THE TORNADO WATCH. CONVECTION HAS GENERALLY ENDED IN THE FORECAST
AREA. STILL DEALING WITH WINDS. STRONGEST WINDS AND GUSTS ARE
ASSOCIATED WITH 700 JET SEGMENT THAT IS BEING TRANSPORTED TO THE
SURFACE BY NEGATIVE BUOYANCY. THIS AREA NOW WORKING INTO NORTHWEST
ARKANSAS AND HAVE ISSUED HIGH WIND WARNING FOR SEVERAL COUNTIES
IN THAT AREA TO RUN TO MIDNIGHT.
VERY DRY AIR SURGED INTO THE AREA BEHIND THE DRY LINE WITH DEW POINTS
DROPPING INTO SINGLE DIGITS AND EVEN RELATIVE HUMIDITY VALUES DROPPING
TO THE 10 PERCENT RANGE. NUMEROUS LARGE FIRES ARE
OUT OF CONTROL ACROSS THE AREA. SMOKE PLUMES WERE EASILY
IDENTIFIED ON RADAR. SEVERAL APPEAR TO BE STILL BURNING AT THIS TIME.
HIGHWAY PATROL REPORTS SEVERAL ROADS CLOSED DUE TO THESE FIRES
INCLUDING I-40 IN MCINTOSH COUNTY AND US 64 NORTH OF HASKELL IN WAGONER COUNTY.
FIRE WEATHER CONDITIONS WILL BE IMPROVING OVER THE NEXT FEW HOURS AS
HIGHER HUMIDITY MOVES IN FROM THE WEST WITH THE COLD FRONT AND WINDS
DIMINISH SLIGHTLY. RED FLAG WARNINGS WILL BE ALLOWED TO EXPIRE AT
10 PM AND WILL CONTINUE THE WIND ADVISORY THROUGH THE NIGHT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL MIDNIGHT MONDAY FOR OKZ049-OKZ053-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY FROM MIDNIGHT MONDAY TO 6 AM MONDAY FOR OKZ049-
OKZ053-OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ059-OKZ060-
OKZ064-OKZ065.
AR...HIGH WIND WARNING UNTIL MIDNIGHT MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
RED FLAG WARNING UNTIL 10 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY FROM MIDNIGHT MONDAY TO 6 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM FORECASTER ID= 15
LONG TERM FORECASTER ID= 1HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 756 PM CST SUN NOV 27 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 756 PM CST SUN NOV 27 2005 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS (NON THUNDERSTORM). RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED AS THE DRY LINE MOVES EAST OF THE AREA. THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS THROUGH MIDNIGHT AS A COLD FRONT MOVES ACROSS THE SOUTHERN PLAINS. HIGH WIND AND FIRE WEATHER DANGER WILL CONTINUE TO BE ELEVATED THROUGH THE EVENING HOURS AS STRONG WINDS ARE MIXED DOWN TO THE SURFACE FROM ALOFT. THE WINDS ARE EXPECTED TO SUBSIDE AFTER THE COLD FRONT MOVES THROUGH THE AREA THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... WINDY CONDITIONS COMBINED WITH LOW DEWPOINT AIR WILL RESULT IN FIRE DANGER AGAIN MONDAY. WINDS WILL DECREASE AFTER MONDAY...WITH A DRY COLD FRONT EXPECTED TO APPROACH AROUND MIDWEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CST SUN NOV 27 2005
OKZ055-056-272115-
NOWATA OK-WASHINGTON OK-
240 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WASHINGTON AND NOWATA
AT 240 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
OCHELATA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCHELATA AND WANN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CST SUN NOV 27 2005
ARZ019-OKZ072-076-272345-
CRAWFORD AR-LE FLORE OK-SEQUOYAH OK-
454 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 454 PM CST...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS...CENTERED NEAR BOKOSHE...MOVING NORTHEAST AT 70 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
UNIONTOWN...CONCORD...BIDVILLE...COTTONWOOD...GANS...MULDROW
...ROLAND...SHORT...MOFFETT...PANAMA...BOKOSHE...SPIRO...ARKOMA...
MOUNTAINBURG...VAN BUREN...FIGURE FIVE ...RUDY...DORA...LEE
CREEK...LOCKE AND MT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING.ARZ001-280000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CST SUN NOV 27 2005
ARZ001-280000-
BENTON AR-
533 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
BENTON
AT 533 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF SPRINGTOWN...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...ROCKY
COMFORT...MILLER...HILL TOP...BENTONVILLE...ROGERS...LOWELL...
GRAVETTE...PEA RIDGE...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE
SPRINGS...MONTE NE...VAUGHN...DECATUR...CENTERTON...AVOCA...HIWASSE
AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NATURAL DAM 35.65N 94.39W
11/27/2005 0.88 INCH CRAWFORD AR TRAINED SPOTTER
&&
JDSARZ001-280030-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CST SUN NOV 27 2005
ARZ001-280030-
BENTON AR-
556 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
BENTON
AT 556 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF CENTERTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...
MILLER...HILL TOP...BENTONVILLE...ROGERS...PEA RIDGE...GATEWAY...
MONTE NE...LOOKOUT...LARUE...CENTERTON...AVOCA...BELLA VISTA...
GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.ARZ002-011-280045-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CST SUN NOV 27 2005
ARZ002-011-280045-
CARROLL AR-MADISON AR-
611 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
AT 611 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF BEST TO 4 MILES SOUTH OF
HINDSVILLE TO DELANEY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...HARMONY...GEORGETOWN...
ARBAUGH...RED STAR...WEATHERS...DENVER...BERRYVILLE...EUREKA
SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...URBANETTE...
HUNTSVILLE...ST PAUL...PETTIGREW...AURORA...WESLEY...KINGSTON...
HINDSVILLE...FORUM...BEST...COMBS...BRASHEARS...DUTTON...PATRICK...
BOSTON...DELANEY...CROSSES...WITTER...JAPTON...MARBLE...ALABAM...
CLIFTY AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.1 high wind. Local standard time, as filed.
The Oklahoma Mesonet station near Panama measured 63 mph wind gusts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479797.